# SDR USAASB96059

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pax Door
- Condition: Leaking
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 830 - PHL - AIRCRAFT WOULD NOT PRESSURIZE DUE TO LARGE LEAK ON LEFT SIDE FORWARD ENTRY DOOR.  MAINTENANCE COULD NOT DUPLICATE THE PROBLEM.  FOUND THAT THE FORWARD ENTRY DOOR WARNING LIGHT AND DOOR OPERATED NORMAL.  PRESSURE CHECK WAS GOOD.  (M)
